The discrete ordinates method for the neutron transport equation in an infinite cylindrical domain
Artikel i vetenskaplig tidskrift, 1992

We prove a regularity result for a Fredholm integral equation with weakly singular kernel, arising in connection with the neutron transport equation in an infinite cylindrical domain. The theorem states that the solution has almost two derivatives in L1, and is proved using Besov space techniques. This result is applied in the error analysis of the discrete ordinates method for the numerical solution of the neutron transport equation. We derive an error estimate in the L1-norm for the scalar flux, and as a consequence, we obtain an error bound for the critical eigenvalue.

Neutron transport

Discrete Ordinates

Besov spaces

Sobolev spaces

Quardature rule

Superconvergence

Författare

Mohammad Asadzadeh

Göteborgs universitet

Institutionen för matematik

Peter Jan Anders Kumlin

Göteborgs universitet

Institutionen för matematik

Stig Larsson

Institutionen för matematik

Göteborgs universitet

Mathematical Models and Methods in Applied Science

Vol. 2 317-338

Ämneskategorier

Beräkningsmatematik